Neuraxial analgesia and non sedating antihistamines
Chewable: 2 mg EExtended Release tab: 8 mg, 12 mg, 16 mg Tavist 12 Hour Allergy Tablets: Clemastine fumarate, USP 1.34 mg (equivalent to 1 mg clemastine).
Diphenhydramine hydrochloride is widely distributed throughout the body, including the CNS. Allergy: 25 mg IV or IM, may repeat within 2 hrs if needed. A local search option of this data can be found here. PLEASE READ THE DISCLAIMER CAREFULLY BEFORE ACCESSING OR USING THIS SITE.Radiolabeled tissue distribution studies in rats indicated that fexofenadine does not cross the blood-brain barrier.Dosage - Oral: Children 6-11 years: 30 mg twice daily Children /= 6 years and Adults: 10 mg once daily Elderly: Peak plasma levels are increased; elimination half-life is slightly increased; specific dosing adjustments are not available Dosage adjustment in renal impairment: Clcr /= 6 years and Adults: 10 mg every other day Supplied Syrup (Claritin®): 1 mg/m L (120 m L) [contains sodium benzoate; fruit flavor] Tablet (Alavert™, Claritin®, Claritin® Hives Relief; Tavist® ND): 10 mg Tablet, rapidly-disintegrating: 10 mg Alavert™: 10 mg [contains phenylalanine 8.4 mg/tablet] Claritin® Redi Tabs®: 10 mg [mint flavor] Dimetapp® Children's ND: 10 mg [contains phenylalanine 8.4 mg/tablet] (pseudoephedrine 120mg fexofenadine 60mg).A household teaspoon is not an accurate measuring device and could lead to overdosage.A pharmacist can provide an appropriate measuring device and can provide instructions for measuring the correct dose.